Continuity results with respect to domain perturbation for the fractional p-Laplacian | ||
| dc.conicet.fuente | Elsevier | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló" | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló" | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - San Luis. Instituto de Matemática Aplicada de San Luis "Prof. Ezio Marchi". Universidad Nacional de San Luis. Facultad de Ciencias Físico, Matemáticas y Naturales. Instituto de Matemática Aplicada de San Luis "Prof. Ezio Marchi" | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.produccionid | 8072692 | |
| dc.contributor.author | Baroncini, Carla Antonella | |
| dc.contributor.author | Fernandez Bonder, Julian | |
| dc.contributor.author | Spedaletti, Juan Francisco | |
| dc.date.accessioned | 2019-11-14T21:43:31Z | |
| dc.date.available | 2019-11-14T21:43:31Z | |
| dc.date.issued | 2018-01 | |
| dc.date.updated | 2019-10-21T18:53:55Z | |
| dc.description.abstract | In this paper, we give sufficient conditions on the approximating domains in order to obtain the continuity of solutions for the fractional p-Laplacian. These conditions are given in terms of the fractional capacity of the approximating domains. | es |
| dc.description.fil | Fil: Baroncini, Carla Antonella. Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló"; Argentina | |
| dc.description.fil | Fil: Fernandez Bonder, Julian. Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló"; Argentina | |
| dc.description.fil | Fil: Spedaletti, Juan Francisco. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - San Luis. Instituto de Matemática Aplicada de San Luis "Prof. Ezio Marchi". Universidad Nacional de San Luis. Facultad de Ciencias Físico, Matemáticas y Naturales. Instituto de Matemática Aplicada de San Luis "Prof. Ezio Marchi"; Argentina | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Baroncini, Carla Antonella; Fernandez Bonder, Julian; Spedaletti, Juan Francisco; Continuity results with respect to domain perturbation for the fractional p-Laplacian; Pergamon-Elsevier Science Ltd; Applied Mathematics Letters; 75; 1-2018; 59-67 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 0893-9659 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/89002 | |
| dc.journal.ciudad | Amsterdam | es |
| dc.journal.pagination | 59-67 | es |
| dc.journal.pais | Países Bajos | es |
| dc.journal.title | Applied Mathematics Letters | es |
| dc.journal.volume | 75 | es |
| dc.language.iso | eng | es |
| dc.publisher | Pergamon-Elsevier Science Ltd | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://www.sciencedirect.com/science/article/pii/S0893965917302070 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/https://doi.org/10.1016/j.aml.2017.06.005 | |
| dc.rights | info:eu-repo/semantics/openAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | DOMAIN PERTURBATION | es |
| dc.subject | FRACTIONAL CAPACITY | es |
| dc.subject | FRACTIONAL P-LAPLACIAN | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Continuity results with respect to domain perturbation for the fractional p-Laplacian | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.f4187359-94b2-460c-9aee-80edfc91ca0a_D.pdf
- Tamaño:
- 272.33 KB
- Formato:
- Adobe Portable Document Format